# SDR FDKA200702040

- Difficulty date: February 3, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8101
- Aircraft serial: 114
- Aircraft time: 41,752 hours, 48,157 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M390166105L
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6186 JFK - BWI (2245 PHX LCL).  LANDING GEAR INOP CAUTION LIGHT IN FLIGHT.  MX REMOVED AND REPLACED NOSE LANDING & LEFT , RIGHT LANDING GEAR SEQUENCE RELAY.
